MathSciNet Relay Station
MathSciNet bibliographic data
MR9802 36.0X
Nielsen, Kaj L. On the Bergman operators for linear partial differential equations. Bull. Amer. Math. Soc. 50, (1944). 195–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement